Extremal results for odd cycles in sparse pseudorandom graphs

Elad Aigner-Horev, Hiêp Hàn, Mathias Schacht

Research output: Contribution to journalArticlepeer-review


We consider extremal problems for subgraphs of pseudorandom graphs. Our results implies that for (n, d, λ)-graphs Γ satisfying. λ2k-1≪d2kn(logn)-2(k-1)(2k-1) any subgraph G⊂. Γ not containing a cycle of length 2. k+. 1 has relative density at most 12+o(1). Up to the polylog-factor the condition on λ is best possible and was conjectured by Krivelevich, Lee and Sudakov.

Original languageEnglish
Pages (from-to)385-391
Number of pages7
JournalElectronic Notes in Discrete Mathematics
StatePublished - 5 Nov 2013
Externally publishedYes


  • Extremal graph theory
  • Odd cycles
  • Pseudorandom graphs


Dive into the research topics of 'Extremal results for odd cycles in sparse pseudorandom graphs'. Together they form a unique fingerprint.

Cite this